# SDR SWAA2020051845135

- Difficulty date: April 24, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 55,520 hours, 32,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT BULKHEAD TO SIDEWALL SUPPORT ANGLE AT FCB BS500D RBL28 WL159. / REMOVED AND INSTALLED NEW AFT BULKHEAD TO SIDEWALL SUPPORT ANGLE AT FCB BS.500D; RBL;28 WL159; STR19; R/H TO STR26 R/H ITEM #7530202 IAW SRM 51-10-02-0G-0 STEP 9.C.; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG #143A7902
